| Catalog Number |
22520 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implant driver shaft became stuck inside the extension, and the drill extension shaft became stuck inside the handpiece.No injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.